# SDR ASAA0010054

- Difficulty date: April 9, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED AT ROW 16.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
